# SDR SWIA201128796

- Difficulty date: December 5, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 21,988 hours, 18,923 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Corroded
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MESSAGE WILL NOT EXTINGUISH. (FLT 4589)  INSPECTED AND FOUND PASSENGER DOOR CONNECTOR P7MB AND J7MB CORRODED AND BURNT.  REPLACED PASSENGER DOOR HARNESS ASSEMBLY AND PASSENGER DOOR CONNECTOR.
